Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I have been taking methotrexate for a few years now and I find that I get extremely exhausted and nauseated for a few days after and almost brain fogged. Dr upped my dose due to flares but had to lower again because of side effects from vomiting to mouth sores. He suggested trying the injections instead and I am wondering if anyone has been successfull on injections with little to no side effects?
I am about to start the methotrexate injections Wednesday. Very nervous and hear that they'resome very unwanted side effects. How adverse are they and what should I be prepared for ? Has anyone had the side effect of hair loss ?
Eight weeks into my first go around of methotrexate the nausea got so bad that i called my dr for help. He had me skip a week then start again with half the dose. I am 7 weeks into it this time and the nausea 8s building back up again. I had to take Zofran today just so I could go to church. I have heard the injections have less side effects. Any advice appreciated.
Hi all! I am getting ready to do my first injection of Methotrexate. I will take this along with 400 mg of Plequenil daily. Does anyone have side effects from the Methotrexate that they can tell me about? Any advice? Any helpful hints? Does anyone have any luck with this drug? Any help would be appreciated! Thanks!
How soon do you notice improvements on humira I have tried methotrexate tablet and injection and hyydroxchloroquine bad side effects had to come off them.Start humira next week I also have crohns and had a permanent colectomy as a result of crohns ended up with enterpathic spodylathropy.Hopethe joint pain eases only thing so far helped is steroid injection.